2018
Том 70
№ 4

All Issues

Prokopovich G. S.

Articles: 4
Article (Ukrainian)

On pseudo-simplicity of some meromorphic functions

Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 271–273

Article (Ukrainian)

On superpositions of some entire functions

Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 188–195

Article (Ukrainian)

Fix-points of meromorphic functions

Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 248—260

Article (Ukrainian)

Simplicity of certain entire functions

Gol'dberg A. A., Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 813—817